Couldn't find what you looking for?

TRY OUR SEARCH!

Wife is having heavy vaginal bleeding 4 days after taking Levonorgestrel ECP which she took one hour after the intercourse which caused her so much pain under her belly & weakness in walking. She had her last period bleeding one day before having intercourse. My question is that is this bleeding a side effect or is it normal? How to cure it & get recovered from the condition she's having, guidance about nutrition & when she would have her next period?
Thanks

Loading...

If bleeding is very heavy, than this is a very serious side effect that ECP caused. Hormones from the pill do often cause changes in menstrual cycle - period comes early, or there is some spotting, but heavy bleeding just after your wife had her period, together with pain is something that she should get checked out with her doctor. How long is she bleeding?
Reply

Loading...

Well she had her last period bleeding on the 3rd of May (Tuesday) & on 6th of May (Friday) we had intercourse, she didn't took her Birth Control Pill so she took ECP after an hour, nothing serious has happened until the 9th Of May (Monday), first she had light spots then some heavy bleeding, but now she isn't bleeding like she was before, well I read about that bleeding somewhere that this bleeding through ECP is normal because harmones gets disturbed by eating ECP. When will she have her next period? Will it be delayed or earlier?

Many Thanks for your reply

Reply

Loading...